# SDR ASOA200901145

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10067
- Aircraft time: 18,103 hours, 13,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LOWER EMERGENCY LIGHT INOP.
